# SDR SWAA2023090787701

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE SUPPORT LOCATED ORSS 261 PLUS 11 INCHES ON DEFLECTION CONTROL RIB AREA AT LT WING 2023-490672<[01] REPLACE SUPPORT ANGLE ON TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES ON DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 1A5A2930 SHEET 7 REV. -   TOOL USED P/N 500-196-30 S/N A21125526 DUE 05-NOV-23;[02] CORRECTED STEP 1 REPLACE SUPPORT ANGLE ON TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES ON DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV. -   TOOL USED P/N 500-196-30 S/N A21125526 DUE 05-NOV-23;[03] CORRECTED STEP 1 REPLACE SUPPORT ANGLE ON TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES ON DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV. -   TOOL USED P/N 500-196-30 S/N A21125526 DUE 05-NOV-23
